# SDR SWAA011629

- Difficulty date: May 30, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 47,927 hours, 36,280 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: B1162
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK, ENGINE SHUTDOWN and DECLARED EMERGENCY.  DURING TAKEOFF, NR 2 MLG TIRE SEPARATED DAMAGING NR 1 ENGINE FAN BLADES AND NOSE COWL ASSY.  ALSO DAMAGING LT T/E AFT FLAP LOWER SURFACE, LT INBD GROUND SPOILER, LT MLG DOWNLOCK BUNGEE SPRINGS AND LINK ASSY, LT MLG OUTBOARD PRIORITY VALVE HYD LINE AND LT INBOARD T/E LOWER SHELF PANEL.  REMOVED AND REPLACED NR 2 MLG TIRE, WHEEL, BRAKE ASSY.  REMOVED AND REPLACED NR 1 ENG AND NOSE COWL ASSY.  TEMP REPAIRED OTHER COMPONENTS AND MX FERRY TO DAL FOR DAMAGED COMPONENTS REPLACEMENT.  ALL WORK DONE PER MM.
